# SDR ASAA2023051643409

- Difficulty date: May 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347266223000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT UPPER SURFACE IS CORRODED AT RBL 24.  GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BEAM AT RBL 24, FR66 TO FR70 IAW A321 SRM 51-42-11/001.
